# SDR ASAA2018091426124

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,967 hours, 9,921 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE (LNAV/ VNAV) FO "VTK" ON ND. AFTER 45 SECONDS CAUTION DISAPPEARED AND NORMAL OPS/ INDICATIONS RETURNED. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836. NO FAULTS/FAILS. FMC CHECK OK. OK FOR SERVICE.
